CSpace
MARTINGALE TRANSFORMS AND HARDY-SPACES
CHAO, JA; LONG, RL
1992-03-01
Source PublicationPROBABILITY THEORY AND RELATED FIELDS
ISSN0178-8051
Volume91Issue:3-4Pages:399-404
AbstractBurkholder's martingale transforms are especially useful in studying "predictable" martingale Hardy spaces. "Characterizations" of such spaces via martingale transforms are provided. In particular, it is shown that for 0 < p < infinity, a martingale in h(p), defined by the conditioned square function, is the martingale transform of a bmo2 martingale with a multiplier sequence whose maximal function is in L(p).
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:A1992HJ10400008
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:7[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27929
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHAO, JA,LONG, RL. MARTINGALE TRANSFORMS AND HARDY-SPACES[J]. PROBABILITY THEORY AND RELATED FIELDS,1992,91(3-4):399-404.
APA CHAO, JA,&LONG, RL.(1992).MARTINGALE TRANSFORMS AND HARDY-SPACES.PROBABILITY THEORY AND RELATED FIELDS,91(3-4),399-404.
MLA CHAO, JA,et al."MARTINGALE TRANSFORMS AND HARDY-SPACES".PROBABILITY THEORY AND RELATED FIELDS 91.3-4(1992):399-404.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHAO, JA]'s Articles
[LONG, RL]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHAO, JA]'s Articles
[LONG, RL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHAO, JA]'s Articles
[LONG, RL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.